# SDR ASAA2019062629877

- Difficulty date: June 26, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 35,747 hours, 10,677 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Part number: DP0905
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C N842001. DURING GVI, FOUND DAMAGE AT J9 HARNESS, DP0905 CONNECTOR FOR T3 PROBE CHA ON #2 ENGINE (802157). GROUNDED - YES. REF AMM 70-70-01-350-801-F00. REPAIRED HARNESS CONNECTOR DP0905 #2 ENGINE TEMPORARY REPAIR UNTIL NEXT ENGINE SHOP VISIT.
